Volume 17, Issue 3
A Two-Stage Algorithm of Numerical Evaluation of Integrals in Number-Theoretic Methods

Kai Tai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292

Published online: 1999-06

Preview Full PDF 230 2038
Export citation
  • Abstract

To improve the numerical evaluation of integrals in Number-Theoretic Methods, we give a two-stage algorithm. The main idea is that we distribute the points according to the variations of the quadrature on the subdomains to reduce errors. The simulations results are also given.

  • Keywords

Numerical integration Monte Carlo method Number-theoretic method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-285, author = {}, title = {A Two-Stage Algorithm of Numerical Evaluation of Integrals in Number-Theoretic Methods}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {285--292}, abstract = { To improve the numerical evaluation of integrals in Number-Theoretic Methods, we give a two-stage algorithm. The main idea is that we distribute the points according to the variations of the quadrature on the subdomains to reduce errors. The simulations results are also given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9102.html} }
TY - JOUR T1 - A Two-Stage Algorithm of Numerical Evaluation of Integrals in Number-Theoretic Methods JO - Journal of Computational Mathematics VL - 3 SP - 285 EP - 292 PY - 1999 DA - 1999/06 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9102.html KW - Numerical integration KW - Monte Carlo method KW - Number-theoretic method AB - To improve the numerical evaluation of integrals in Number-Theoretic Methods, we give a two-stage algorithm. The main idea is that we distribute the points according to the variations of the quadrature on the subdomains to reduce errors. The simulations results are also given.
Kai Tai Fang & Zukang Zheng. (1970). A Two-Stage Algorithm of Numerical Evaluation of Integrals in Number-Theoretic Methods. Journal of Computational Mathematics. 17 (3). 285-292. doi:
Copy to clipboard
The citation has been copied to your clipboard